MathSciNet Relay Station
MathSciNet bibliographic data
MR2155060 (2006c:14040) 14H10 (14C15)
Ionel, Eleny-Nicoleta Relations in the tautological ring of $\scr M\sb g$. Duke Math. J. 129 (2005), no. 1, 157–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement